# SDR CA970304001

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20B
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Cylinder Support
- Part number: 206001520005
- Condition: Cracked
- Location: R/H Fwd Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR INSPECTION OF THE UPPER DECK FLIGHT CONTROLS, A CRACK WAS FOUND IN THE FORWARD R/H WEB ON THE TOP EDGE.
